# SDR AWXA200601075

- Difficulty date: June 6, 2006
- Submitted: July 3, 2006
- Operation: Air carrier
- Aircraft: N303AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24010
- Aircraft time: 57,042 hours, 38,953 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 6547955533
- Condition: Corroded
- Location: Bs 794
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C17 CHECK DISCOVERED LEVEL 2 EXFOLIATION CORROSION ON THE AFT PIT DOOR CUTOUT, LOWER FORWARD CORNER AT BS 794.3 AND STR 18R.  CORROSION ON THE AFT PIT DOOR CUTOUT LOWER FORWARD CORNER WAS FOUND TO BE OUT OF LIMITS IAW BOEING 737-300 SRM 53-00-01-1A1 FIG 101.  REPAIRED AFT PIT DOOR CUTOUT LOWER FORWARD CORNER AT BS 794.3 AND STR 18R IAW B737-300 SRM 53-00-01-2R32 FIG 201.
